# SDR 2005FA0000617

- Difficulty date: April 12, 2005
- Submitted: May 3, 2005
- Operation: General aviation
- Aircraft: N21454
- Make and model: Cessna 182T
- Aircraft serial: 18281228
- Engine: Lyc IO540*
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: S38524
- Part serial: 13
- Condition: Failed
- Location: Fuel Qty
- Part time: 576 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, FUEL INDICATIONS WOULD RED-X OUT AND INDICATIONS SHOWING QUANITY JUMPED AROUND LT AND RT SIDE.  TROUBLESHOT, AND REPLACED PROBES/ SENDERS IAW MFG.  CALIBRATED IAW MFG MM.  OPS CHECK OK.  NOTE: NEED IMPROVEMENT IN TROUBLESHOOTING PROCEDURES IN MM AND POSSIBLE BREAKOUT BOXES TO AID IN TROUBLESHOOTING.  G-1000 AIRCRAFT.  (CE07200512737) (K)
